# SDR CA130314002

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Sequence Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT SIDE MAIN GEAR DOORS DID NOT CLOSE AFTER GEAR RETRACTION.  CREW COMPLETED ALTERNATE EXTENSION.  ACFT RETURNED TO FIELD WITHOUT INCIDENT.  AN ELECTRICAL SHORT, SHORTENED WIRE BEHIND THE BACKSHELL OF CONNECTOR 3261-P54, TO RT SOLENOID SEQUENCE VALVE, FORCING THE SSV TO OPERATE INTERMITTENTLY.   THE WIRE IS REPAIRED AND A FUNCTIONAL CHECK OF PRIMARY EXTENSION AND RETRACTION SYSTEM WAS CARRIED OUT SUCCESSFULLY.
